Open Access

Ergoregions between two ergospheres


Abstract

For a stationary spacetime metric, black holes are spatial regions out of which disturbances do not propagate. In our previous work an existence and regularity theorem was proven for black holes in two space dimensions, in the case where the boundary of the ergoregion is a simple closed curve surrounding a singularity. In this paper we study the case of an annular ergoregion, whose boundary has two components.


Full Text





Article Information

TitleErgoregions between two ergospheres
SourceMethods Funct. Anal. Topology, Vol. 24 (2018), no. 2, 98-106
CopyrightThe Author(s) 2018 (CC BY-SA)

Authors Information

Eskin, Gregory
Department of Mathematics, UCLA, Los Angeles, CA 90095-1555

Hall, Michael A.
Department of Mathematics, USC, Los Angeles, CA 90089-2532 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Gregory Eskin and Michael A. Hall, Ergoregions between two ergospheres, Methods Funct. Anal. Topology 24 (2018), no. 2, 98-106.


BibTex

@article {MFAT1051,
    AUTHOR = {Eskin, Gregory and Hall, Michael A.},
     TITLE = {Ergoregions between two ergospheres},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {24},
      YEAR = {2018},
    NUMBER = {2},
     PAGES = {98-106},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=1051},
}


References

Coming Soon.

All Issues